On 30-09-2015 I had high fever which prolonged for 5 days and the fever was gone, but pain occupied entire body. The pain was severe in the wrist, fingers, knee joint, ankle, leg muscles and when consulted physician, I was informed that it was Ortho Viral attack and some medicines were prescribed. Later two more physicians consulted who informed me that pain may continue for 6-7 months. Even now I have severe pain, which is not allowing me to walk freely. Will you please help me to get rid of this viral effect?
In most cases, viral arthritis runs its course fairly quickly. Your doctor may recommend a medication to help with the discomfort. Most of the time this will be an over-the-counter pain reducer like acetaminophen (Tylenol) or a nonsteroidal anti-inflammatory drug (NSAID), such as aspirin or ibuprofen. Your doctor may also recommend use of hot or cold packs on the inflamed joints and rest.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.